# SDR DHL97707003

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 653756825
- Condition: Pin Loose
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GOT GEAR WARNING HORN ON SHORT FINAL WHEN SELECTED TO FLAPS 30 AND THE HORN WOULD NOT SILENCE.  FOUND PIN NR 7 ON LANDING GEAR ACCY UNIT, CONNECTOR D 1164 A MAKING INTERMITTENT CONTACT.  REPLACED PIN, OPS CHECKED GOOD PER M/M 32-09-11.
